# SDR 2008UALA05611

- Difficulty date: September 6, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N542UA
- Make and model: Boeing 757222
- Aircraft serial: 25276
- Aircraft time: 57,011 hours, 20,872 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 4 DOOR LT EMERGENCY EXTERIOR LIGHT INOP.  RELAMPED, OPS CHECK GOOD.
